Vol. 76, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Connective coverings of BO and immersions of projective spaces

Donald M. Davis

Vol. 76 (1978), No. 1, 33–42
Abstract

New immersions and nonimmersions of real projective space RPn in Euclidean space are proved when the number of 1’s in the binary expansion of n is 7. The method is obstruction theory, utilizing the connective coverings of BO.

Mathematical Subject Classification
Primary: 57D40, 57D40
Milestones
Received: 3 September 1976
Published: 1 May 1978
Authors
Donald M. Davis
Lehigh University
Bethlehem PA 18015
United States
http://www.lehigh.edu/~dmd1